# SDR ASAA2016070617284

- Difficulty date: July 6, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 1,316 hours, 422 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989085
- Part serial: 25514
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 1,808 hours, 615 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/A REPORTED CABIN VERY HOT AT ROWS 6-14.  ACCOMPLISHED QRH PROCEDURE, TRIM-AIR OFF, THEN CABIN TEMP STABILIZED TO NORMAL. TRIM AIR SWITCH REMAINED OFF.  ACFT GROUNDED.  PERFORMED PACK FLOW TEMP CONTROL BITE IAW FIM 21-62 TASK 801.  GROUND TEST PASSED ON BOTH PFTC BUT RIGHT PFTC SHOWED EXTENSIVE HISTORY OF FAULTS 21-51266 TEMP CONTROL VALVE (LIMIT SWITCH FAULT) AND 21-51267 TEMP CONTROL VALVE (TCV FAULT).  ACCOMPLISHED T/S FOR FAULTS 21-51266 AND 21-51267 IAW FIM 21-62 TASK 874 - INITIAL EVALUATION DID NOT CONFIRM FAULT. DUE TO RIGHT PFTC FAULT HISTORY, REMOVED AND REPLACED V141 RIGHT PACK TEMPERATURE CONTROL VALVE IAW AMM 21-51-10-000-801 & AMM 21-51-10-400-801. PERFORMED INSTALLATION TEST OF RIGHT PACK TEMP CONTROL VALVE IAW AMM 21-51-10-400-801 AND PACK FLOW TEMP CONTROLLER BITE TEST IAW AMM 21-61-00-740-801-002 - ALL TESTS PASSED, NO LEAKS NOTED.
